# SDR DALA2018122007297

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 46,701 hours, 32,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT OVERWING EXIT SIGN COVER IS BROKEN. MAINTENANCE REPLACED THE EXIT SIGN COVER AT THE RIGHT AFT OVERWING EXIT HATCH PER AMM 33-50.
